# SDR SWAA2022022870248

- Difficulty date: November 14, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 27,271 hours, 16,375 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO; AFT CORNER THRESHOLD CRACKED. / R&R FWD CARGO; AFT CORNER SCUFF PLATE PER AMM 53-11-02.
